Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

MIRENA

(3 Posts)
Kirky12 Wed 20-Jul-11 14:57:56

Just wanted to see if anyone has had strange side effects from the Mirena coil. The Mirena coil was very heavily pushed at my 6 week check after giving birth, so i agreed as it seemed straight forward and reliable since I now have two children under 3! Since then I have had real problems losing baby weight, and been exhausted ( both symptoms obviously common with post birth!) however I have also had lots of headaches, constant thirst and now have developed ringing in my ears and a feeling of "ear fullness" (like you've been swimming) which is making me feel quite dizzy.....now all could be something else but my gut instinct is it's the coil....does anyone else have a similar experience?

COCKadoodledooo Wed 20-Jul-11 18:51:01

The inability to lose weight is a symptom I had when I had a Mirena. I also had teenage acne (that I'd never had as a teenager hmm) and it gave me really bad PMT, although no periods.

Your ear thing sounds unrelated and more like labyrinthitis to me, but I'm not a doc (have suffered with it though!).

reastie Wed 20-Jul-11 21:25:04

Are you bfing? That would give the thirst and maybe the headaches (from thirst) too. Or if you're not bfing are you drinking enough? I have that ear fullness thing and I have a copper coil, but don't think they're related, I have ear issues and get regular infections - maybe you ahve a bit of an infection?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now